# SDR AWXA200100526

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737317
- Aircraft serial: 23747
- Aircraft time: 44,552 hours, 28,198 cycles
- Engine: Cfmint CFM563B2
- Engine time: 40,264 hours, 25,271 cycles
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 3352534030
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 500 FT TAKEOFF POWER WAS AT 93.4 PERCENT N1, THE NR 1 ENG RAPIDLY LOST PWR TO APPROX 60 PERCENT N1, FUEL FLOW REDUCED.  AUTO THROTTLE REMAINED ON & POWER LEVERS REMAINED FORWARD IN TAKEOFF POSITION.  AFTER LEVELING OFF & REDUCING PWR ON BOTH ENGINES, POWER ON NR 1 ENG WAS NORMAL.  RETURNED MAKING AN UNEVENTFUL LANDING.  NR 1 ENG OPERATED NORMAL ON LANDING.  MX FOUND NR 1 ENG CDP TUBE DRAIN HOLE BLOCKED.  CLEARED BLOCKAGE IN CDP TUBE DRAIN HOLE, RAN BOTH ENG'S & CHECKED ENG TRIM, TRIM TABLES & FOUND PARAMETERS WITHIN LIMITS.  PERFORMED AUTO THROTTLE BITE CHECK, NO FAULTS NOTED & PERFORMED AUTO THROTTLE RANGE & RIG CHECK, CHECKED NORMAL.  PERFORMED TAKEOFF POWER RUNS, ENG'S CHECKED NORMAL.
